# SDR 9JLA2021100630725

- Difficulty date: September 19, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,584 hours, 6,164 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32908022
- Part serial: 1150
- Condition: Defective
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE COCKPIT TEMP CONTROL SYSTEM WOULD NOT WARM WHEN TURNED FULLY HOT. ONLY BLOWS COLD AIR. THE MAINTENANCE TEAM FOUND THE COCKPIT TEMP CONTROL VALVE WAS DEFECTIVE AND WAS REPLACED WITH A NEW VALVE. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
